# SDR ZW0A0102001

- Difficulty date: May 18, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 5,620 hours, 2,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRY DOOR PORTABLE EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY.  CHECK-C 7-28-00 JFK.
